# SDR UALA2011042501994

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,761 hours, 11,147 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR IN AREA OF DOOR 3R.  ACFT RETURN TO BLOCKS.  ACCURATED INSP OF FUSELAGE DOOR 3 SIDE UPPER PART AND LOWER FLOOR PREVIOUS PANEL ACCESS REMOVED.  INSPECTED FOR ELECTRICAL SHORT OR OVERHEATING PARTS BURNED NONE FOUND.  OPS TESTED AIR CONDITIONING SYS RECIRC AIR HOT COLD TEMP NONE FOUND.  OPS TESTED IFE NON FAULT FOUND NO OTHER EVIDENCE AND NO FLT DECK EFFECT NOTED.
